RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 3, Pages 621–660 (Mi izv3126)  

This article is cited in 7 scientific papers (total in 7 papers)

Some uniqueness properties of multiple trigonometric series and harmonic functions

A. A. Talalyan


Full text: PDF file (2813 kB)

Bibliographic databases:
Received: 15.05.1962

Citation: A. A. Talalyan, “Some uniqueness properties of multiple trigonometric series and harmonic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 27:3 (1963), 621–660

Citation in format AMSBIB
\Bibitem{Tal63}
\by A.~A.~Talalyan
\paper Some uniqueness properties of multiple trigonometric series and harmonic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 3
\pages 621--660
\mathnet{http://mi.mathnet.ru/izv3126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0151785}
\zmath{https://zbmath.org/?q=an:0122.31102}


Linking options:
  • http://mi.mathnet.ru/eng/izv3126
  • http://mi.mathnet.ru/eng/izv/v27/i3/p621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Representation of functions by series and classes $\varphi(L)$”, Russian Math. Surveys, 27:2 (1972), 1–54  mathnet  crossref  mathscinet  zmath
    2. F. G. Arutyunyan, “Representation of measurable functions almost everywhere by convergent series”, Math. USSR-Sb., 19:4 (1973), 469–508  mathnet  crossref  mathscinet  zmath
    3. P. L. Ul'yanov, “Luzin's work on the metric theory of functions”, Russian Math. Surveys, 40:3 (1985), 15–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. F. G. Arutyunyan, “Representation of measurable functions of several variables by multiple trigonometric series”, Math. USSR-Sb., 54:1 (1986), 259–277  mathnet  crossref  mathscinet  zmath
    5. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. G. G. Gevorkyan, K. A. Navasardyan, “On Walsh series with monotone coefficients”, Izv. Math., 63:1 (1999), 37–55  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:180
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019